# SDR FDEA202409241354

- Difficulty date: September 24, 2024
- Submitted: September 25, 2024
- Operation: Air carrier
- Aircraft: N144FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 42726
- Aircraft time: 12,770 hours, 5,899 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Lt Te Flap
- Component: Flap, Boeing
- Component part number: 113T3100107G
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING, OUTBOARD FLAP LOWER SURFACE WITH DENT AT 31" FROM INBOARD EDGE AND 24"   FROM LOWER EDGE.   LEFT WING, OUTBOARD FLAP LOWER SURFACE WITH DENT WAS REPAIRED IAW B767 SRM 57-53-  01-2R REP 1 FIG 201 (SHEET 3) AND SRM 51-70-10-2R REP 2 FIG 201 (SHEET 1) REV 90 AUG 15/2024
